# SDR EIA2006090

- Difficulty date: April 7, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO DOV, EXPERIENCED LOSS OF OIL QUANTITY TO NR 1 ENG.
